# SDR F3LA2009122800272

- Difficulty date: December 25, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 16,972 hours, 8,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5311247400000
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING THE FLIGHT CREW NOTED THE L2 DOOR SLIDING ARMING LEVER DISARMS IN FLIGHT AND APPEARS RELATED TO CABIN PRESSURE DIFFERENTIAL ABOVE 10000 FEET.  MX ADJUSTED ESCAPE SLIDE RELEASE MECHANISM AFT GIRT BAR FITTING ADJUSTED TO CORRECT CLEARANCES AND PERFORMED TEST OF THE EMERGENCY ESCAPE SLIDE RELEASE MECHANISM IAW AMM 52-13-22-820-056 AND AMM 52-73-00-710-050.
